Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

yaz

Anybody have night sweats and or nightmares from this pill??

Answer Question
 
Anonymous

Asked by Anonymous at 6:29 AM on Feb. 9, 2009 in Health

Answers (2)
  • no but i got really depressed
    aliciatron

    Answer by aliciatron at 8:26 AM on Feb. 9, 2009

  • I've never taken YAZ but I used to take trivora a triphasic pill but it made me grumpy from the different levels each week so I switched to a monophasic levora and the first couple months when I was on it the week of my period I would wake up with really bad night sweats have to change my pjs and everything, after a few months it went away and I feel fine. So its probably your body just getting used to the different horamones. If it doesn't stop in a few months I'd call your doc and let the doc know your body just isn't adjusting to this pill. I think yaz is a monophasic pill just like levora so its probably why your horamones are out of whack cus normally without a pill they flucuate and a monophasic pill keeps the same exact hormones for 3 weeks.
    aameliaz

    Answer by aameliaz at 12:22 PM on Feb. 9, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
strawberry hemangioma

Next question overall (Pregnancy)
do orgasms help?

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN